# SDR V0XD20150809159

- Difficulty date: August 4, 2015
- Submitted: August 9, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 19,168 hours, 12,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670340941AND2S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM, LT & RT SIDES ARE CRACKED.  R & R LT & RT FS 280.00 BEAM, PN CC670-34094-1 & CC670-34094-2S IAW DWG BA670-31057 REV K, DWG CC670-33052 REV E, DWG CC670-34010 REV G, DWG CC670-34117 REV B, AMM 51-21-01, 20-70-00, SRM 51-40-11, 51-25-06, 51-25-16, 51-42-13, 51-42-21, 51-42-06, & 51-21-11.
